# SDR DALA2021042702439

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 75,542 hours, 9,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Stuck
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DOOR 2L GUST LOCK BUTTON STUCK IN THE DOWN MANNER. CORRECTIVE ACTION: GUST LOCK BUTTON RELEASED AND TESTED FOUND TO BE OPS NORMAL. (1790409)
